# SDR SIMA200921603

- Difficulty date: August 4, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 23,817 hours, 23,561 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Exterior
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3596 CREW HEARD A VERY LOUD NOISE FROM BACK OF AIRCRAFT AND NOTED VISIBLE SMOKE OUTSIDE.  SMOKE FUMES IN CABIN AND COCKPIT.  CREW COULD NOT DETERMINE IF IT WAS AUXILIARY POWER UNIT OR PASSENGER PACK.  ISSUED MEL.
